Alert archive / Texas / Gale Warnings in 2019
Gale Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Jan 28, 2019, 3:51 AM CST. It took effect at Jan 29, 2019, 12:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2019, 3:51 AM CST (09:51 UTC)
- In effect from
- Jan 29, 2019, 12:00 AM CST
- Expired
- Jan 29, 2019, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
501 WHUS74 KBRO 280951 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 351 AM CST Mon Jan 28 2019 ...Dangerous marine conditions expected behind strong cold front late tonight into Tuesday morning... .A strong cold front will result in rapidly deteriorating marine conditions across the lower Texas coastal waters. The front will move into the area from the north just after midnight, with winds increasing to gale force and seas building to hazardous levels. Conditions should improve somewhat Tuesday afternoon as high pressure settles over South Texas. GMZ150-155-170-175-281800- /O.UPG.KBRO.GL.A.0003.190129T0700Z-190129T1800Z/ /O.NEW.KBRO.GL.W.0004.190129T0600Z-190129T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 351 AM CST Mon Jan 28 2019 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... The National Weather Service in Brownsville has issued a Gale Warning, which is in effect from midnight tonight to noon CST Tuesday. The Gale Watch is no longer in effect. * WINDS...North at 25 to 35 knots with gusts up to 45 knots. * WAVES/SEAS...6 to 9 feet nearshore. 8 to 11 feet offshore. * BAY CONDITIONS...Very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ130-132-135-281800- /O.UPG.KBRO.GL.A.0003.190129T0700Z-190129T1800Z/ /O.NEW.KBRO.SI.Y.0006.190129T0600Z-190129T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 351 AM CST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... The National Weather Service in Brownsville has issued a Small Craft Advisory for winds, which is in effect from midnight tonight to noon CST Tuesday. The Gale Watch is no longer in effect. * WINDS...North at 20 to 30 knots with higher gusts. * BAY CONDITIONS...Very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
945 WHUS74 KBRO 281811 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1211 PM CST Mon Jan 28 2019 ...Dangerous marine conditions expected behind strong cold front late tonight into Tuesday morning... .A strong cold front will result in rapidly deteriorating marine conditions across the lower Texas coastal waters. The front will move into the area from the north just after midnight, with winds increasing to gale force and seas building to hazardous levels. Conditions should improve somewhat Tuesday afternoon as high pressure settles over South Texas. GMZ150-155-170-175-290600- /O.CON.KBRO.GL.W.0004.190129T0600Z-190129T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1211 PM CST Mon Jan 28 2019 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WINDS...North at 25 to 35 knots with gusts up to 45 knots. * WAVES/SEAS...6 to 9 feet nearshore. 8 to 11 feet offshore. * BAY CONDITIONS...Very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ130-132-135-290600- /O.CON.KBRO.SI.Y.0006.190129T0600Z-190129T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1211 PM CST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WINDS...North at 20 to 30 knots with higher gusts. * BAY CONDITIONS...Very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Frye
674 WHUS74 KBRO 290150 CCA MWWBRO URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Brownsville TX 750 PM CST Mon Jan 28 2019 ...Dangerous marine conditions expected behind strong cold front late tonight into Tuesday morning... .A strong cold front will result in rapidly deteriorating marine conditions across the lower Texas coastal waters. The front will move into the area from the north just after midnight, with winds increasing to gale force and seas building to hazardous levels. Conditions should improve somewhat Tuesday afternoon as high pressure settles over South Texas. GMZ150-155-170-175-290600- /O.COR.KBRO.GL.W.0004.190129T0600Z-190129T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 750 PM CST Mon Jan 28 2019 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WINDS...North at 25 to 35 knots with gusts up to 45 knots. * WAVES/SEAS...6 to 9 feet nearshore. 8 to 11 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ130-132-135-290600- /O.CON.KBRO.SI.Y.0006.190129T0600Z-190129T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 750 PM CST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WINDS...North at 20 to 30 knots with higher gusts. * BAY CONDITIONS...Very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Frye
400 WHUS74 KBRO 290151 CCB MWWBRO URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Brownsville TX 751 PM CST Mon Jan 28 2019 ...Dangerous marine conditions expected behind strong cold front late tonight into Tuesday morning... .A strong cold front will result in rapidly deteriorating marine conditions across the lower Texas coastal waters. The front will move into the area from the north just after midnight, with winds increasing to gale force and seas building to hazardous levels. Conditions should improve somewhat Tuesday afternoon as high pressure settles over South Texas. GMZ150-155-170-175-290600- /O.COR.KBRO.GL.W.0004.190129T0600Z-190129T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 751 PM CST Mon Jan 28 2019 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WINDS...North at 25 to 35 knots with gusts up to 45 knots. * WAVES/SEAS...6 to 9 feet nearshore. 8 to 11 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ130-132-135-290600- /O.COR.KBRO.SI.Y.0006.190129T0600Z-190129T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 751 PM CST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WINDS...North at 20 to 30 knots with higher gusts. * BAY CONDITIONS...Very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Frye
640 WHUS74 KBRO 290452 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1052 PM CST Mon Jan 28 2019 ...Dangerous marine conditions expected behind strong cold front late tonight into Tuesday morning... .A strong cold front will result in rapidly deteriorating marine conditions across the lower Texas coastal waters. The front will move into the area from the north just after midnight, with winds increasing to gale force and seas building to hazardous levels. Conditions should improve somewhat Tuesday afternoon as high pressure settles over South Texas. GMZ150-155-170-175-291300- /O.CON.KBRO.GL.W.0004.190129T0600Z-190129T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1052 PM CST Mon Jan 28 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WINDS...North at 25 to 35 knots with gusts near 40 knots. * WAVES/SEAS...Seas building to 6 to 9 feet nearshore...7 to 10 feet far offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ130-132-135-291300- /O.CON.KBRO.SI.Y.0006.190129T0600Z-190129T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1052 PM CST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WINDS...North at 20 to 30 knots with a few gusts near 35 knots. * BAY CONDITIONS...Very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Castillo
654 WHUS74 KBRO 290955 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 355 AM CST Tue Jan 29 2019 ...Dangerous marine conditions expected through this morning... .Strong north winds in the wake of the strong front will result in seas rapidly becoming hazardous and gale force gusts through midday. Conditions should improve somewhat this afternoon as high pressure settles over South Texas. GMZ150-155-170-175-291800- /O.CON.KBRO.GL.W.0004.000000T0000Z-190129T1800Z/ /O.NEW.KBRO.SC.Y.0008.190129T1800Z-190130T0000Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 355 AM CST Tue Jan 29 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... The National Weather Service in Brownsville has issued a Small Craft Advisory, which is in effect from noon today to 6 PM CST this evening. * WINDS...North at 25 to 35 knots with gusts near 40 knots, decreasing to 15 to 25 knots this afternoon. * WAVES/SEAS...Seas building to 6 to 9 feet nearshore...7 to 10 feet far offshore, subsiding to 6 to 8 feet this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ130-132-135-291800- /O.CON.KBRO.SI.Y.0006.000000T0000Z-190129T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 355 AM CST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...North at 20 to 30 knots with a few gusts near 35 knots. * BAY CONDITIONS...Very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
952 WHUS74 KBRO 291808 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1208 PM CST Tue Jan 29 2019 ...Marine conditions slowly improving... .North winds will slowly decrease and shift to northeast through tonight as high pressure settles over the area and then shifts east. GMZ150-155-170-175-300000- /O.EXP.KBRO.GL.W.0004.000000T0000Z-190129T1800Z/ /O.CON.KBRO.SC.Y.0008.000000T0000Z-190130T0000Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1208 PM CST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...North 15 to 25 knots. * WAVES/SEAS...Seas 7 to 10 feet, subsiding to 5 to 7 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots will produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ GMZ130-132-135-291915- /O.EXP.KBRO.SI.Y.0006.000000T0000Z-190129T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1208 PM CST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... Winds have lowered to below 20 knots sustained across the Laguna Madre. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Jan 27, 11:07 PM CST, 4 hours 44 minutes earlier.
Area forecast discussion, Jan 27, 11:07 PM CST, 4 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1107 PM CST Sun Jan 27 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...Light S/SE winds will persist the remainder of the
night. Some high cirrus is seen on IR satellite approaching from the
NW. The southerly surface wind should eventually bring in additional
low-level moisture (with drier air above), leading to some mist
development by around 09-10Z. Have added a TEMPO MVFR visibility
group for BRO and will maintain prevailing for HRL and MFE, in line
with latest HRRR/NBM progs. (Overnight min temps in the upper 40s-
near 50F not really climatologically favorable for thicker fog.)
Southerly winds increase to breezy/gusty by late morning on Monday
as pressures fall to the west. Patchy fog may again develop Monday
evening, ahead of an approaching cold front, which is not expected
into the RGV terminals until after 29/06Z.
&&
.PREV DISCUSSION... /issued 528 PM CST Sun Jan 27 2019/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...Current light NW winds will veer to SE by daybreak
but remain light. Sky coverage varies but should remain at VFR
altitudes. As wind acquires a more southerly component and brings
in additional low-level moisture (with drier air above), may see
some mist develop by around 10Z. Will keep inherited TAF's idea of
MVFR visibilities for a few hours at HRL and MFE, which lines up
nicely with SREF probabilities. Overnight min temps in the upper
40s-near 50F not really favorable for more widespread or thicker
fog. Southerly winds increase to breezy/gusty by late morning on
Monday as pressures fall to the west, with clear skies expected
by that time.
PREV DISCUSSION... /issued 315 PM CST Sun Jan 27 2019/
SHORT TERM (Now through Monday night): Behind a 500 mb trough
axis that swung through the Central U.S., we continue to dry out
from north to south this afternoon. For most of us, it has turned
out to be a beautiful day with temperatures in the upper 60s and
mostly sunny skies. Dry conditions will continue through tonight
with low- level moisture trapped below 850 mb. This will, however,
lead to the possibility of some fog overnight with a surface high
drifting overhead and off to our east. MOS guidance isn't picking
up on low visibilities too much, but synoptic conditions at least
show the potential, so have maintained the mentioning of patchy
fog early Monday morning.
Monday is shaping up to be a nice day with moderate southerly
flow bringing temperatures up several degrees above normal. Have
gone on the higher side of model guidance with highs in the upper
70s due to recent warm-ups and model blends underdoing high
temperatures.
The next big change in our forecast will be a strong cold front
late in the period Monday overnight into Tuesday. Patchy fog will
be possible across the RGV ahead of it as winds lighten and
moisture pools ahead of the boundary. Moisture return looks fairly
minimal for rain chances, however, isolated showers will be
possible across the eastern half of the CWA. Winds will be strong
along the coastal counties and offshore, with gusts exceeding 35
mph at times. A cool- down is expected, but that will come into
the long term period.
LONG TERM (Tuesday through Sunday): A strong front with air mass
origin over the northwestern United States will blast through
Monday night and should be just through the land area of the CWA
as the Tuesday period begins. With that, rain chances will pretty
much be over with as northwest flow brings drier air into the
area. Daily high temperatures may occur at the previous midnight,
since high temperatures on Tuesday will struggle to get very far
above the lower to mid 50s. Could be breezy to windy near the
coast in the morning, but the new air mass will shift quickly
east, and winds will die down to light northeast by afternoon.
Overnight low temperatures Tuesday night will dip into the upper
30s across the ranchlands and brush country, and maybe even into
the mid 30s in a few spots. Long range model guidance is in good
agreement at the moment with the post-front low temperatures.
Winds should be light by Tuesday night, however, with only a
slight further decrement of wind chill values. High pressure will
then settle over the lower Mississippi Valley by Wednesday and the
CWA will see return flow start to develop. High temperatures will
rebound into the lower 60s on Wednesday, but a few upper 50s will
still be possible. A few showers may start to develop over the
Gulf and cloud cover will start to increase. As the mid level
pattern backs from northwest to west, a slight overrunning
scenario will develop Wednesday into Thursday, with a surface
trough setting up along the northeast Mexican coast, and extending
into the lower Texas coastal waters. Rain chances will increase
Wednesday night and will remain at chance category through the end
of the week with an ever more southwest mid level flow, and
steady surface high pressure over the Gulf providing the low level
return flow. Temperatures will trend upward from Wednesday on,
though, and should be near normal by the end of the week. An
approaching short wave trough from the west will enhance lift
Friday night into Saturday, and will therefore introduce isolated
thunder into the forecast for the upper valley at that time.
Another shallow short wave trough will skirt across to the north
Saturday night will little local impact. By Sunday, highs will be
in the mid to upper 70s under a mix of clouds and sun and light
winds. Except for an isolated, small coastal shower, next Sunday
should be relatively pleasant. A back door, northeast arriving,
front will push into east Texas Sunday and Monday, but should get
shoved east too quickly to make an impact on the CWA.
MARINE (Now through Monday night): Lightening winds are expected
the rest of the afternoon as high pressure moves overhead. Patchy
fog overnight will be possible along the coast, however, dense
marine fog is not anticipated. Southerly flow will reestablish it
self on the western side of the high Monday afternoon, with small
craft exercise caution conditions possible offshore.
The next strong cold front is expected late Monday night with
dangerous marine conditions behind it. Frequent gale-force wind
gusts and hazardous seas are likely with a few gusts to 45 knots
possible over the Gulf waters. Have issued a Gale Watch for 1 AM CST
Tuesday through 12 PM CST Tuesday for all coastal waters. A possible
upgrade to a warning will come with later forecast shifts if
confidence increases.
Tuesday through Friday night: Strong north winds post-front on
Tuesday may prolong a gale warning through mid-day. Otherwise, small
craft advisory conditions will continue through Tuesday for the
Laguna, and into Tuesday night for the Gulf waters due to lingering
higher wave heights. The remainder of the long term looks less
interesting with light to moderate east winds and low to moderate
seas. Return flow will increase Friday night as lee of the Rockies
low pressure interacts with higher pressure over the north Gulf.
FIRE WEATHER: Fire weather danger will be slightly enhanced on
Tuesday in the wake of the morning cold front. Relative humidity
values will decrease into the mid 20s during the afternoon, and fine
fuels should still be cured out west. Winds at 20 feet, however,
will likely be too light by afternoon to trigger any fire weather
critical values or criteria.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Gale Watch from late Monday night through Tuesday morning for
GMZ130-132-135-150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
53Hazardous weather outlook, Jan 27, 4:26 PM CST, 11 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 426 PM CST Sun Jan 27 2019 TXZ248>257-351-353-281000- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 426 PM CST Sun Jan 27 2019 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight There is a moderate risk of rip currents at the beaches of South Padre Island and Boca Chica State Park. .DAYS TWO THROUGH SEVEN...Monday through Saturday A Wind Advisory may be needed late Monday night into Tuesday morning, mainly for areas east of I-69C/Highway 77. Elevated fire weather conditions may occur on Tuesday, mainly along and west of I-69E/Highway 281. An elevated risk of rip currents is expected for Tuesday and Wednesday, and again Thursday night into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-281000- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 426 PM CST Sun Jan 27 2019 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday A Gale Watch is effect for all of the Lower Texas coastal waters from 1 AM until 12 noon on Tuesday. Small Craft Advisories are likely to continue (following the Gale) on the Laguna Madre through daytime Tuesday and into Tuesday night for the Gulf waters. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 53
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 3:51 AM CST | Small Craft Advisory for Winds | BRO | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.